# SDR SWAA2020011206672

- Difficulty date: January 12, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 46,874 hours, 27,894 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 10010021
- Part serial: 980120246
- Condition: Damaged
- Location: Nose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

'REF LOG PAGE 1055537' EA NO: 1-753-36325 REV IR. NOSE RADOME HAS MISSING EROSION BOOT MATERIAL MEASURING 6.25' L X 5.0' W. ACCOMPLISH A DETAILED VISUAL INSPECTION OF THE INTEGRITY OF THE APPLIED TAPE ON THE RADOME; ENSURE THE TAPE IS IN SATISFACTORY CONDITION. RE APPLY TAPE AS NECESSARY PER EA 1-723-753-36325 STEP 3. IF THE DAMAGE HAS GROWN IN SIZE; REPAIR PRIOR TO FLIGHT. INSPECTION THRESHOLD 1 DAY. REPEAT INSPECTION THRESHOLD: 1 DAY. / CLOSING DMA PAGE: 0142920 REMOVED & REPLACED RADOME PER AMM 53-52-00. CL #22090. TAG #661612 P PN OFF/ON: 1001002-1 / 284A1801-4 SN OFF/ON: 980120246 / 0110
